# SDR FDEA200907292829

- Difficulty date: July 29, 2009
- Submitted: July 29, 2009
- Operation: Air carrier
- Aircraft: N317FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 46835
- Aircraft time: 83,085 hours, 22,697 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Anti-Skid Sys
- Part number: 60007446
- Part serial: MAY73110
- Condition: Failed
- Location: Mlg
- Part time: 17,679 hours, 5,996 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ANTI-SKID FAIL ALERT AFTER T/O.  WOULD NOT TEST AFTER  RECYCLE TO OFF THEN ON.  PEFORMED ANTI-SKID TEST, IAW 32-45-00-5.  OPS CHECKS GOOD.  NO HISTORY.  OK FOR SERVICE.  REMOVED AND REPLACED SKID CONTROL UNIT IAW MM 32-45-01-2.  TEST SATISFACTORY.  OK TO CONTINUE.
